# SDR CA980406021

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Directional Gyro
- Part number: 200DCBELL
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

(CAN) COIL ON FORWARD END OVERHEATED AND FAILED CAUSING SMOKE AND FUMES IN COCKPIT.
